# SDR AALA201712079021

- Difficulty date: December 5, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 56,890 hours, 21,320 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 35300001
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. CONTROL LEFT TRANSFER FAULT, SHORTLY AFTER TAKEOFF. APPLIED ECAM PROCEDURE. MAINTENANCE REPLACED LEFT WING FUEL LEVEL SENSORS 25QJ1 AND 28QJ1 PER MM 28-46-15 AND MM 28-46-16. BITE TEST GOOD.
